A female asked:
Disclaimer

my 10 month old has had diarrhea for over a week and is taking reglan (metoclopramide) and zantac, should i be worried? should we stop administering reglan (metoclopramide)

1 doctor answer
Dr. John Munshower
30 years experience Family Medicine
10 month old: At 10 months with persistent diarrhea, there is an increasing risk for dehydration. You need to have the child seen by the Pediatric GI specialist to assure the issue is examined and treated asap. Best wishes.
Answered on Aug 18, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old female asked:
Dr. Gerald Mandell
52 years experience Nuclear Medicine
Ask prescriber: Prolonged use of Reglan (metoclopramide) to speed up gastric emptying has risks . Mild side effects include dizziness, drowsiness, fatigue, headache h ... Read More
A 27-year-old member asked:
Dr. Troy Reyna
44 years experience Pediatric Surgery
Reflux: Reflux in infants is quite common. Medications are used to help treat the symptoms. Zantac and Reglan (metoclopramide) are the mainstays. Most infants ... Read More
A 22-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Reglan (metoclopramide): This Dopamine agonist is used to treat nausea, vomiting, loss of appetite, heartburn and early satiety. Common side effects are decreased energy, diar ... Read More
A female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: Zantac will not help diarrhea as it is indicated for upper GI issues. How you taper the dexilant depends on the dose you are taking currently.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month